Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Do Amoxyllin cause white coating in the tongue - JB
Feb 6, 2001

Doc JB, 1day after having unsafe sex w/ a woman, i voluntarily take 1 amoxyllin 250 mg every 7 hrs ( i take 3 amoxyllin all in all, thinking it will kill the virus ) two days after i developed a white coating on my tongue (particularly on the middle of my tongue). This white coating still present for 8 days. The first 2 days are very dry but the following days it has now more saliva but still the white coatings are still present. my question is Do Amoxyllin plus Fatigue cause white coating in my tongue?? Hope for your kind comment. Thank you. John.

Response from Dr. Bartlett

Amoxicillin could cause a white coating on your tongue, but I think it is very important to have it checked out by your health care provider. You might have thrush, and it would be important to have a more thorough evaluation and specific treatment if it is thrush.



Previous
Changes in semen consistency
Next
Lipodystrophy/My Darkest Hour

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement